# SDR RAIA2009021700006

- Difficulty date: February 12, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 25,393 hours, 23,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111NP1512
- Part serial: 04265H6614
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 3541 - PIT - BOTH WINDSHIELDS SHATTERED ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED WINDOWS IAW EMB 145 AMM PROCEDURE, OPS/LEAK CHECK GOOD.  CAPT WINDSHIELD P/N: NP151311-11, S/N: 04265H6614.  F/O'S WINDSHIELD P/N NP151211-1, S/N: 0427412674.
